# SDR FDKA2010011000005

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 19,884 hours, 18,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WING E-LIGHT INOP.  REMOVED AND REPLACED NR 2 BATTERY CHARGER.
